# SDR USAA2014090800008

- Difficulty date: September 5, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 39,332 hours, 23,370 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Contaminated
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR SLIDE DIFFICULT TO ARM.  CLEANED SODA RESIDUE FROM GIRT BAR & GIRT BAR FLOOR LATCH PLATES.  VERIFIED OPERATION OF SLIDE ARMING FUNCTION IAW AMM 25-62-44-400-006-A.
